# SDR SIMA201134606

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 27,978 hours, 26,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CEILING EMERGENCY EXIT INDENTIFIER SIGN NEXT TO THE GALLERY INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED CONNECTOR FOR BATTERY CHARGER NR 2 IAW EMB 145 AMM 33-50-04.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
